# SDR CALA2023070502166

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347642620200
- Condition: Corroded
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER L/H HAS CORROSION FR 55-56 (A3NB-53-4-617 9) GENERATED AT HAECO LCQ PER NR 9292458 (22458) BY MECH V926223 REMOVED AND REPLACED OK STRINGER FR 54-56 LT IAW A319 SRM 53-41- 13-300-10 ACMP BY MECH V052030 INSP V937268
